Volunteer opportunity: Organizing Phoenix Rising articles
This section contains all the articles that have been published by Phoenix Rising over the years. As you will see if you browse here, some of the articles are outdated--either the research has been superseded or retracted or the article features an event or campaign that is now in...
Discuss the article on the Forums.

Weird dizziness

Discussion in 'Autonomic, Cardiovascular, and Respiratory' started by Tia, Oct 16, 2010.

  1. Tia

    Tia Senior Member

    Messages:
    247
    Likes:
    20
    Anyone else experienced these weird dizinesses? Not like a common dizziness, but more where I loose where I am, WHO I am and what is happening around me, it lasts for a few seconds and then I'm back again but real slowly return to normal. This never happened to me before but has begun in the last month.. I take sertralin, a.k.a Zoloft, could it be them?
     
  2. *GG*

    *GG* senior member

    Messages:
    6,310
    Likes:
    4,990
    Concord, NH
    Are you really pushing yourself when or before this happens?

    GG
     
  3. Tia

    Tia Senior Member

    Messages:
    247
    Likes:
    20
    No, I just sat in front of the computer. But I've figured it out now: It was the antidepressant, a very common sideeffect from it. :)
     

See more popular forum discussions.

Share This Page